# SDR RRXA99601

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION ON BOTTOM AFT ACCESSORY DOOR LANDING AT STA 1540, LONG 34L TO 34R.  DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC8 SRM 51-1-8.INSTALLED REPAIR ANGLE IAW DC8 SRM 51-1-21.  INSTALLED GIL LINER ATTACH ANGLE IAW SRM DC8-51-1-21A.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.)
